Jump to content

Diphenhydramine given IV bolus causing a dystonic reaction. Does anyone Heard of this

Medications   (2,372 Views 5 Comments)
by Michaelmadow1 Michaelmadow1 (New Member) New Member

256 Visitors; 1 Post

advertisement

I have a patient with dystonic reaction after having residual diphenhydramine IV bolus. Does anyone have any thoughts?

Share this post


Link to post
Share on other sites

Wile E Coyote works as a critical care RN.

9,512 Visitors; 471 Posts

My thoughts are:

.

.

.

.

.

Use those bullet points above to illustrate the results of your prior independently research that left you with remaining questions.

Share this post


Link to post
Share on other sites

Buyer beware has 40 years experience as a BSN and works as a Retired.

11,015 Visitors; 1,137 Posts

My thoughts are:

.

.

.

.

.

Use those bullet points above to illustrate the results of your prior independently research that left you with remaining questions.[/quote

Must be proprietary bullet points.

Share this post


Link to post
Share on other sites

TheCommuter has 10 years experience as a BSN, RN and works as a Case Management RN.

1 Follower; 228 Articles; 315,606 Visitors; 27,607 Posts

Moved to the Nursing / Patient Medications forum.

Share this post


Link to post
Share on other sites
×